# SDR 070077

- Difficulty date: March 25, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2432
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT RON CHECK MAINTENANCE INSPECTION, LAS VEGAS MAINTENANCE REPORTED A FORWARD EMERGENCY EXIT PORTABLE LIGHT WOULD NOT TEST.  LAS VEGAS MAINTENANCE FURTHER REPORT THE REMOVAL AND INSTALLATION OF AN EMERGENCY EXIT PORTABLE LIGHT.  A SATISFACTORY OPERATIONAL TEST WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
